# SDR ASAA11410500

- Difficulty date: October 6, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 44,397 hours, 24,625 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 694754221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING I/B TRAILING EDGE (NO STEP PNL) I/B ANGLE AFT ATTACH FASTENER HOLE OVERSIZE AND WORN.  ALSO POSSIBLE CRACK ABOVE THE FASTENER IN THE ANGLE.  REPLACED IAW SRM 51 40 02 SEC 4 (B).
